| Model Number |
500001004500 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator system had an issue where the refrigerator connected to the station was not opening, even after the customer rebooted the system.The customer reported that the door was failing to open and that the rear of the refrigerator was extremely hot.The customer also reported hearing a sizzling sound when the refrigerator door was opened earlier.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 21-aug-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the refrigerator connection failure.A technical support specialist (tss) received a report from the charge nurse that a sizzling sound was coming from the refrigerator.The tss explained that the sizzling sound was originating from the back of the evaporator plate.The refrigerator was also showing as unlocked even though it was physically locked and was displaying a failed status.The tss rebooted both the helmer refrigerator and the pyxis machine, which resolved the issue.The customer was shown how to power off the refrigerator using the backup battery and how to use the keys.All tests were completed successfully, and the refrigerator functioned properly, resolving the issue.The system functioned as intended after the field service engineer repaired the device.